Open Access
Translator Disclaimer
2013 Stability Analysis for Uncertain Neural Networks of Neutral Type with Time-Varying Delay in the Leakage Term and Distributed Delay
Qi Zhou, Xueying Shao, Jin Zhu, Hamid Reza Karimi
Abstr. Appl. Anal. 2013(SI03): 1-11 (2013). DOI: 10.1155/2013/517604

Abstract

The stability problem is investigated for a class of uncertain networks of neutral type with leakage, time-varying discrete, and distributed delays. Both the parameter uncertainty and the generalized activation functions are considered in this paper. New stability results are achieved by constructing an appropriate Lyapunov-Krasovskii functional and employing the free weighting matrices and the linear matrix inequality (LMI) method. Some numerical examples are given to show the effectiveness and less conservatism of the proposed results.

Citation

Download Citation

Qi Zhou. Xueying Shao. Jin Zhu. Hamid Reza Karimi. "Stability Analysis for Uncertain Neural Networks of Neutral Type with Time-Varying Delay in the Leakage Term and Distributed Delay." Abstr. Appl. Anal. 2013 (SI03) 1 - 11, 2013. https://doi.org/10.1155/2013/517604

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.34119
MathSciNet: MR3147854
Digital Object Identifier: 10.1155/2013/517604

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2013 • No. SI03 • 2013
Back to Top